Vol 5, No 2 (2022)

Journal of Honai Math

This issue is available online on September 9, 2022. All articles in this issue consisting of 6 papers were authored/co-authored by 19 authors from 7 countries, namely Indonesia, Japan, Vietnam, Canada, the United States, Norway, and Germany.

      

Table of Contents

Articles

Meita Fitrianawati, Zulhaj Aliansyah, Nur Robiah Nofikusumawati Peni, Imam Wahyudi Farid, Lukman Hakim
10.30862/jhm.v5i2.250 Views of Abstract: 170 | PDF: 102
PDF
83-94
Adinda Indah Permita, Tien-Trung Nguyen, Rully Charitas Indra Prahmana
10.30862/jhm.v5i2.265 Views of Abstract: 212 | PDF: 124
PDF
95-108
Alexandre Cavalcante, Annie Savard
10.30862/jhm.v5i2.261 Views of Abstract: 130 | PDF: 97
PDF
109-126
Natasha Ramsay-Jordan, Andrea Crenshaw, Cliff Chestnutt
10.30862/jhm.v5i2.260 Views of Abstract: 100 | PDF: 71
PDF
127-146
Rustam Effendy Simamora, Jero Budi Darmayasa, Jean Gloria Kamara
10.30862/jhm.v5i2.334 Views of Abstract: 151 | PDF: 49
PDF
147-168
Tamsin Meaney, Silke Lekaus, Tod Shockey
10.30862/jhm.v5i2.269 Views of Abstract: 32
169-190